# SDR AALA20090911AFW01

- Difficulty date: September 8, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 84,716 hours, 15,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Part time: 84,716 hours, 15,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON INNER CHORD OF STATION 325 FLOORBEAM.  THE CORROSION WAS BLENDED AT LBL 22,18,14 AND RBL 4, 13, 24, 44 AND 55 LBL 18 AND RBL 13 REQUIRED TRIM OUT AND A SINGLE FLANGE REPAIR PER 767-200 SRM 53-00-51-2R.  THE REMAINING BLENDED AREAS WERE REINFORCED WITH A 0.063 CRES 301 1/2 HARD REPAIR STRAP EXTENDED 2 FASTENER ROWS PAST THE DAMAGE.
